# SDR 96ZZZM529

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 848.95
- Part time: 32,259 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FLOOR SUPPORT BETWEEN NR 3 AND NR 4 SEAT TRACK IS BROKEN OFF AT ENDS, STATION 848.95.  CLEANED FLOOR SUPPORT, TREATED AND PRIMED PER SRM 51-10-6.  INSTALLED DOUBLER AT DAMAGED AREA 2024-T3 .032 2 INCH BY 4 INCH AS PER SRM 51-40-3.
